# SDR 2007FA0000009

- Difficulty date: December 18, 2006
- Submitted: January 5, 2007
- Operation: General aviation
- Aircraft: N249CK
- Make and model: Cirrus SR22
- Aircraft serial: 0766
- Engine: Cont IO550N
- System (JASC): 8011 · Engine Starter
- Part: Drive Assy
- Part number: 642083
- Condition: Cracked
- Location: Starter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER DRIVE WAS REMOVED FROM AIRCRAFT DUE TO SLIPPING.  INSPECTION AFTER REMOVAL FOUND A CRACK EMANATING FROM THE STUD BOSS LOCATED AT APPROXIMATELY THE 7:00 POSITION.  (K)
